# SDR SWAA020633

- Difficulty date: March 25, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 33,576 hours, 30,854 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SHEAR TIE CRACKED AT BS 967, BETWEEN STR'S 6L AND 7L.  REPAIRED SHEAR TIE PER SRM.
